# SDR GLBA20060917

- Difficulty date: February 26, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTIONS MAINTENANCE FOUND A STRINGER RELIEF HOLE CRACKED AT FS 163.9  RT STRINGER 9AL. MAINTENANCE REPAIRED THE AFFECTED AREA AT FS 163.9 RT STRINGER 9AL RELIEF HOLE IAW SRM 51-70 AND TC 8.2.1.
